RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 5, Pages 679–688 (Mi de10161)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Homogenization of the stationary Stokes system in a perforated domain with a mixed condition on the boundary of cavities

S. E. Pastukhova

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (1475 kB)

English version:
Differential Equations, 2000, 36:5, 755–766

Bibliographic databases:

UDC: 517.953
Received: 15.05.1998

Citation: S. E. Pastukhova, “Homogenization of the stationary Stokes system in a perforated domain with a mixed condition on the boundary of cavities”, Differ. Uravn., 36:5 (2000), 679–688; Differ. Equ., 36:5 (2000), 755–766

Citation in format AMSBIB
\Bibitem{Pas00}
\by S.~E.~Pastukhova
\paper Homogenization of the stationary Stokes system in a perforated domain with a mixed condition on the
boundary of cavities
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 5
\pages 679--688
\mathnet{http://mi.mathnet.ru/de10161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823886}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 5
\pages 755--766
\crossref{https://doi.org/10.1007/BF02754235}


Linking options:
  • http://mi.mathnet.ru/eng/de10161
  • http://mi.mathnet.ru/eng/de/v36/i5/p679

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Meirmanov, S. A. Gritsenko, “Homogenization of the equations of filtration of a viscous fluid in two porous media”, Siberian Math. J., 59:5 (2018), 909–921  mathnet  crossref  crossref  isi
    2. A. M. Meirmanov, O. V. Galtsev, S. A. Gritsenko, “On homogenized equations of filtration in two domains with common boundary”, Izv. Math., 83:2 (2019), 330–360  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:37
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019